# SDR CHQA200500055

- Difficulty date: March 12, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145203
- Aircraft time: 11,532 hours, 10,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Static Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON COCKPIT PARTITION EXIT MARKER IS INOP.  REMOVED AND REPLACED STATIC INVERTER NR 1 IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.
